# SDR SWAA2022072827072

- Difficulty date: June 23, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fastener
- Condition: Sheared
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEE TASK TTG8Q001YGN6 : PAX CABIN SEAT TRACK AT RBL-24.75 AND STA 727B FASTENER LOCATION 'B' WITH SHEARED HEAD / [01] REMOVED AND REPLACED FASTENER AT RBL 24.75 STA 727B LOCATION 'B' PER EA-22-153-01872-WIP 1;[02] 'REPAIR ACCOMPLISHED PER EA 22-153-01872. REFER TO FAULT TTG8Q00D5QN0.;[03] VERIFIED 1 & 2
